Ok, so my mouth isn't as big as everybody else's. I have trouble with the films but have to get them (cause of the $75 off coupon). When I put the strip in and put my tongue down, it was halfway on the side of my tongue. When I tried to push it over, half of it stuck to my fingernail. I rubbed that on the tip of my tongue underneath. Anyway, I'm pretty sure the whole dose didn't get disolved under my tongue, infact found a tiny bit stuck in my tooth. So, am I screwed for the night? OR since it still all got in my mouth and I didn't swallow any undissolved strip should it be ok? Anyone else ever done this?
It should be fine... they are a little tricky sometimes. Been there, done that. Easier if you use tweezers and take a drink of water first next time. No need to panic... Angie
Here's a tip for you. My husband is taking the suboxone films and he folds the film in half and then puts it under his tongue. He was having the same problem as you and he tryed folding it and he said that it still works the same so he does it like this every day.
I must say I’m happy to hear that I’m not the only one who struggles with placing the strip under my tongue. I am scared every time I go to take it because of fear of failure. Are you supposed to but in directly on the underneath of your tongue ( like actually on the tongue ) or are you supposed to place it more under your tongue like on the base of the mouth. I have screwed up so many. I get them on the side of my tongue, ive had them stick to my fingers. I know I’m not doing it right. Please help
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a 30 year opiate addiction, I was on methadone for 14 years and highly funtional. Anyway due?
Updated 4 Mar 2014 • 5 answers
Updated 7 Feb 2011 • 6 answers
Updated 16 Dec 2018 • 6 answers
Updated 18 Feb 2014 • 3 answers
Updated 15 Oct 2018 • 1 answerFAQ by Drugs.com